Variational density-functional approach for the
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1107-1111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a19,
author = {M. B. Partenskii and V. I. Fel'dman and M. M. Vorob'ev},
title = {Variational density-functional approach for the},
journal = {Doklady Akademii Nauk},
pages = {1107--1111},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a19/}
}
M. B. Partenskii; V. I. Fel'dman; M. M. Vorob'ev. Variational density-functional approach for the. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1107-1111. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a19/